# SDR SWIA2019092746369

- Difficulty date: May 29, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP. CENTER OUTBOARD VANE CAP GOUGED. (C-CHECK) RO: 09/26/2019 REMOVED AND REPLACED THE LH INBD FLAP CENTER OTBD VANE CAP WITH NEW PART IAW SRM.
